Alert archive / California / Wind Advisories in 2022
Wind Advisory 29, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 27, 2022, 7:38 AM PDT for 4 counties in California. It took effect at Mar 27, 2022, 4:00 PM PDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2022, 7:38 AM PDT (14:38 UTC)
- In effect from
- Mar 27, 2022, 4:00 PM PDT
- Expired
- Mar 29, 2022, 6:00 AM PDT
- In force
- 38 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944 WWUS76 KSGX 271438 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 738 AM PDT Sun Mar 27 2022 CAZ060-272245- /O.NEW.KSGX.WI.Y.0029.220327T2300Z-220329T0300Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 738 AM PDT Sun Mar 27 2022 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM PDT MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM this afternoon to 8 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest wind expected late this afternoon and again on Monday PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-272245- /O.NEW.KSGX.WI.Y.0029.220327T2300Z-220328T1600Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 738 AM PDT Sun Mar 27 2022 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WHAT...South winds 25 to 35 mph with local gusts to 65 mph on the desert slopes expected. * WHERE...San Bernardino County Mountains. * WHEN...From 4 PM this afternoon to 9 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will continue through Monday and will be included in the Winter Weather product. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
5 follow-up statements
006 WWUS76 KSGX 271955 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1255 PM PDT Sun Mar 27 2022 CAZ043-050-552-554-280600- /O.EXB.KSGX.WI.Y.0029.220328T1600Z-220329T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 1255 PM PDT Sun Mar 27 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM PDT MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph expected. * WHERE...San Diego County Coastal Areas, San Diego County Valleys, Orange County Coastal Areas and Orange County Inland Areas. * WHEN...From 9 AM to 5 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest wind expected Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-062-280600- /O.EXB.KSGX.WI.Y.0029.220328T2000Z-220329T1300Z/ San Diego County Mountains-San Diego County Deserts- Including the cities of Julian, Pine Valley, and Borrego Springs 1255 PM PDT Sun Mar 27 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 6 AM PDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Mountains and San Diego County Deserts. * WHEN...From 1 PM Monday to 6 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest wind expected on the deserts slopes and foothill areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-280600- /O.CON.KSGX.WI.Y.0029.220327T2300Z-220329T0300Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 1255 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM PDT MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM this afternoon to 8 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest wind expected on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-280600- /O.CON.KSGX.WI.Y.0029.220327T2300Z-220328T1600Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 1255 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WHAT...South winds 25 to 35 mph with local gusts to 55 to 65 mph on the desert slopes. * WHERE...San Bernardino County Mountains. * WHEN...From 4 PM this afternoon to 9 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will continue through Monday and will be included in the Winter Storm Warning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
715 WWUS76 KSGX 280311 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 811 PM PDT Sun Mar 27 2022 CAZ060-281300- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0300Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 811 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 8 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-281300- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220328T1600Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 811 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...South winds 25 to 35 mph with gusts to 60 mph. * WHERE...San Bernardino County Mountains. * WHEN...Until 9 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-554-281300- /O.CON.KSGX.WI.Y.0029.220328T1600Z-220329T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 811 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM PDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts to 35 mph expected. * WHERE...Orange County Inland Areas, Orange County Coastal Areas, San Diego County Valleys and San Diego County Coastal Areas. * WHEN...From 9 AM to 5 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-062-281300- /O.CON.KSGX.WI.Y.0029.220328T2000Z-220329T1300Z/ San Diego County Mountains-San Diego County Deserts- Including the cities of Julian, Pine Valley, and Borrego Springs 811 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 6 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts and San Diego County Mountains. * WHEN...From 1 PM Monday to 6 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest wind expected on the deserts slopes and foothill areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ jmb For more information from the National Weather Service visit http://weather.gov/sandiego
178 WWUS76 KSGX 280952 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 252 AM PDT Mon Mar 28 2022 CAZ065-282230- /O.EXB.KSGX.WI.Y.0029.220328T1900Z-220329T0500Z/ San Gorgonio Pass Near Banning- Including the cities of Banning and Desert Hot Springs 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...From noon today to 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of reduced visibility in blowing dust in the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ048-282230- /O.EXA.KSGX.WI.Y.0029.220328T1600Z-220329T0000Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts to 35 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...From 9 AM this morning to 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-282230- /O.EXA.KSGX.WI.Y.0029.220328T1600Z-220329T0000Z/ Santa Ana Mountains and Foothills- 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts to 45 mph expected. * WHERE...Santa Ana Mountains and Foothills. * WHEN...From 9 AM this morning to 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-281800- /O.EXT.KSGX.WI.Y.0029.000000T0000Z-220328T1800Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts to 60 mph. * WHERE...San Bernardino County Mountains. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-062-282230- /O.EXT.KSGX.WI.Y.0029.220328T1900Z-220329T1300Z/ San Diego County Mountains-San Diego County Deserts- Including the cities of Julian, Pine Valley, and Borrego Springs 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM PDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Deserts and San Diego County Mountains. * WHEN...From noon today to 6 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-282230- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0300Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of reduced visibility in blowing dust in the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-554-282230- /O.CON.KSGX.WI.Y.0029.220328T1600Z-220329T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 252 AM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... * WHAT...South winds 10 to 20 mph with gusts to 35 mph expected. * WHERE...Orange County Coastal Areas, San Diego County Valleys, Orange County Inland Areas and San Diego County Coastal Areas. * WHEN...From 9 AM this morning to 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
501 WWUS76 KSGX 282017 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 117 PM PDT Mon Mar 28 2022 CAZ060-290300- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0300Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 117 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-048-050-552-554-290000- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0000Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Orange County Coastal Areas- Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 117 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 10 to 20 mph with gusts to 35 mph expected. * WHERE...Orange County Coastal Areas, San Diego County Valleys, Orange County Inland Areas and San Diego County Coastal Areas. * WHEN...Through 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-062-290430- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T1300Z/ San Diego County Mountains-San Diego County Deserts- Including the cities of Julian, Pine Valley, and Borrego Springs 117 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Deserts and San Diego County Mountains. * WHEN...Through 6 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ065-290430- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0500Z/ San Gorgonio Pass Near Banning- Including the cities of Banning and Desert Hot Springs 117 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...Through 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-290000- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0000Z/ Santa Ana Mountains and Foothills- 117 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts to 45 mph expected. * WHERE...Santa Ana Mountains and Foothills. * WHEN...Through 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
129 WWUS76 KSGX 290317 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 817 PM PDT Mon Mar 28 2022 CAZ060-290430- /O.EXP.KSGX.WI.Y.0029.000000T0000Z-220329T0300Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 817 PM PDT Mon Mar 28 2022 ...WIND ADVISORY HAS EXPIRED... Winds will continue to decrease overnight. $$ CAZ058-062-291300- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T1300Z/ San Diego County Mountains-San Diego County Deserts- Including the cities of Julian, Pine Valley, and Borrego Springs 817 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Deserts and San Diego County Mountains. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ065-290500- /O.CON.KSGX.WI.Y.0029.000000T0000Z-220329T0500Z/ San Gorgonio Pass Near Banning- Including the cities of Banning and Desert Hot Springs 817 PM PDT Mon Mar 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...Through 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 27, 5:15 AM PDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 27, 5:15 AM PDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
515 AM PDT Sun Mar 27 2022
.SYNOPSIS...
Low clouds from a deep marine layer west of the mountains today will
slowly clear through early afternoon. On Monday a strong Pacific
storm will bring rain and high elevation mountain snow through early
Tuesday morning. The storm will move east Tuesday with dry and
warmer weather Wednesday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Today will be the calm before the storm with seasonal temperatures.
This morning the marine layer was deep enough for low clouds to
reach the Inland Empire. A strong coastal eddy is bringing breezy
south winds to the coastal waters and the coastal zones. It will
continue to deepen the marine layer through mid morning which may
bring a few pockets of drizzle.
Synoptic scale southwesterly flow ahead of a deep 534 dm upper low
800 miles west of San Fransisco will dig southeast today and be
centered just west of Pt Conception Monday morning. A long
southwesterly fetch ahead of this trough will pull a weak to
moderate atmospheric river directly into SoCal Monday with PWATs
near 1 inch. Rain from this trough will spread from northwest to
southeast Monday.
The forecasted rain totals have not changed much since Saturday with
0.75"-1.75" west of the mountains and from 1.75"-3" in the
mountains, locally up to 4" on the favored south and west facing
mountain slopes. While the rain totals have been consistent, the
arrival time of the onset of the rain has been pushed back a couple
hours.
The rain will arrive in two waves. The first wave will be the
strongest and pose the greatest flooding threat. The rain band will
move across Ventura and LA counties in the pre-dawn hours Monday,
then into Orange and western San Bernardino County through Noon. It
will then move across Riverside and San Diego Counties in the
afternoon. Rain rates with this initial wave are forecast to equal
or exceed 0.5"/hour at times, mainly over the San Bernardino and
Santa Ana mountains and foothills. This is where the flood potential
will probably be the greatest. The Weather Prediction Center has us
in an Excessive Rainfall Outlook with the potential of 0.5"/hour
rain rates Monday.
The second wave arrives Monday night when a second shortwave with
colder air aloft moves across the region. The colder air and steeper
lapse rates will increase the thunderstorm chances and the
associated brief heavy downpour threat. SPC has SoCal in a general
thunderstorm outlook Monday evening.
Snow levels will start out around 6,500 feet Monday morning which
will likely rise to 7,000 feet Monday afternoon in southerly flow
and WAA ahead of the trough. Heavy wet snow is likely above 7,000-
7,500 feet Monday afternoon in the SBD mountains. Snow levels will
then fall to 5,500-6,000 feet Monday night behind the trough. Snow
showers will continue through about 12-15Z Tuesday before ending. A
Winter Storm Watch was issued for the SBD and RIV County mountains
above 6,000 feet. It will be in effect from midday Monday through
early Tuesday morning. Snow totals of 10-20" are forecast above
8,000 feet and be accompanied by strong south winds from 20-40 mph
Monday that will shift westerly Monday night.
The storm exits east on Tuesday with weak ridging and warm, dry
weather Wednesday. A weak trough will bring minor cooling Thursday
and Friday along with scattered light showers at times.
&&
.AVIATION...
271010Z...Low clouds with bases 1000-1400 FT MSL are occurring
across the coastal basin this morning. Reduced vis of 2-4 SM, with
local vis less than 1/4 SM, mainly where low clouds and terrain
intersect. Scatter out 15-17z Sun for the valleys, and 17-19z Sun
for the coast. Low clouds will redevelop after 00z Mon across the
coast and push inland. Similar bases of 1000-1600 FT MSL are
expected initially before rising overnight.
Otherwise, SCT AOA 25,000 FT MSL through tonight. -SHRA developing
after 12z Mon.
&&
.MARINE...
No hazardous marine conditions are expected through tonight. A storm
system will arrive early Monday morning and linger into Tuesday.
Southerly winds will occur today, strengthen tonight and peak
through the day on Monday before turning to the west late Monday
afternoon. Wind gusts may reach or exceed 25 knots at times. Gusty
winds combined with rough, choppy seas will lead to conditions
hazardous to small craft. A longer period swell from 270 degrees
will develop Monday night into Tuesday which, along with the wind
waves, could result in combined seas close to 10 feet in the outer
waters. Conditions will improve on Wednesday.
&&
.BEACHES...
A longer period west swell (13-15 seconds) from 270 degrees will
likely develop Monday night and continue through Tuesday. This could
bring elevated surf of 6-8 feet along with enhanced risks for rip
currents. The surf will subside Tuesday night and Wednesday.
&&
.SKYWARN...
Skywarn activation is likely Monday.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Watch from Monday morning through late Monday night
for San Bernardino County Mountains.
Winter Storm Watch from Monday afternoon through Tuesday morning
for Riverside County Mountains.
PZ...Small Craft Advisory from 5 AM to 3 PM PDT Monday for Coastal
Waters from San Mateo Point to the Mexican Border and out
to 30 nm-Waters from San Mateo point to the Mexican Border
Extending 30 to 60 nm out including San Clemente Island.
&&
PUBLIC...Moede
AVIATION/MARINE/BEACHES...SchenkThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:26 AM PDT | Small Craft Advisory | SGX | 71 hr | |
| Mar 27, 3:38 AM PDT | Winter Storm Watch | SGX | Riverside, San Bernardino | 9 hr |
| Mar 27, 12:50 PM PDT | Winter Storm Warning | SGX | Riverside, San Bernardino | 43 hr |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.